Smoothing estimates for null forms and applications

S. Klainerman, M. Machedon

Research output: Contribution to journalArticlepeer-review

133 Scopus citations
Original languageEnglish (US)
Pages (from-to)99-133
Number of pages35
JournalDuke Mathematical Journal
Issue number1
StatePublished - Jun 17 1995

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Smoothing estimates for null forms and applications'. Together they form a unique fingerprint.

Cite this